Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS Bismarck, ND

June 24, 2016McLean County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2016, 11:23 PM CDT for McLean County, North Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2016, 11:23 PM CDT (04:23 UTC)
Expired
Jun 25, 2016, 12:05 AM CDT
In force
42 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County McLean County, ND

The radar

The Minot AFB radar (KMBX), 112 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 10:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2684 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
2083 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS53 KBIS 250423
SVRBIS
NDC055-250530-
/O.NEW.KBIS.SV.W.0085.160625T0423Z-160625T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1123 PM CDT FRI JUN 24 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1230 AM CDT

* AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHEAST OF VAN HOOK PARK...OR 35 MILES SOUTH OF STANLEY...MOVING
  EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN MCLEAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS: DEEP
  WATER CREEK RECREATION AREA...RAUB AND WHITE SHIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4785 10135 4765 10132 4768 10226 4773 10226
      4775 10229 4776 10226 4778 10226 4780 10235
      4776 10238 4784 10239
TIME...MOT...LOC 0423Z 258DEG 33KT 4782 10224 

HAIL...1.25IN
WIND...70MPH
 
$$

HARGROVE/SCHULTZ
2 follow-up statements
285 
WWUS53 KBIS 250450
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT FRI JUN 24 2016

NDC055-250530-
/O.CON.KBIS.SV.W.0085.000000T0000Z-160625T0530Z/
MCLEAN ND-
1150 PM CDT FRI JUN 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN MCLEAN COUNTY...

AT 1150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEGLEN...OR
23 MILES WEST OF GARRISON...MOVING NORTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROSEGLEN...DEEP WATER CREEK RECREATION AREA...RAUB AND WHITE SHIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4768 10222 4775 10227 4784 10204 4785 10135
      4765 10132 4767 10190 4767 10193
TIME...MOT...LOC 0449Z 238DEG 54KT 4774 10190 

HAIL...0.88IN
WIND...60MPH
 
$$

HARGROVE/SCHULTZ
396 
WWUS53 KBIS 250505
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1205 AM CDT SAT JUN 25 2016

NDC055-250515-
/O.CAN.KBIS.SV.W.0085.000000T0000Z-160625T0530Z/
MCLEAN ND-
1205 AM CDT SAT JUN 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCLEAN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTH CENTRAL AND SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4768 10222 4775 10227 4784 10204 4785 10135
      4765 10132 4767 10190 4767 10193
TIME...MOT...LOC 0503Z 258DEG 33KT 4777 10168 

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:41 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 24, 10:41 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1041 PM CDT FRI JUN 24 2016

.UPDATE...
Issued at 1035 PM CDT Fri Jun 24 2016

Quick update to extended Severe Thunderstorm Watch 296 into
far southwest North Dakota until 06 UTC and to issue Severe
Thunderstorm Watch 297 through 10 UTC across much of central North
Dakota ahead of the strong linear complex across northwest North
Dakota. Strong pressure perturbations associated with this
complex may help to force more scattered convection to the south
into southwest and south central North Dakota. This more scattered
convection currently across southwest North Dakota is moving into
a more unstable environment closer to the moisture axis across
central North Dakota with strong deep layer effective shear. While
uncertainty about the evolution of this convection remains, a
sufficient severe threat exists per coordination with SPC to
include the Bismarck, Mandan and Jamestown areas.

UPDATE Issued at 821 PM CDT Fri Jun 24 2016

Update to adjust pops to the latest observed radar trends through
01 UTC, and the 21-00 UTC HRRR/HRRRX which have well assimilated
the linear complex across northeast Montana. Expect the line to
cross into northwest North Dakota between 0230-0300 UTC. See SPC
MCD #1048 for details regarding the large hail and damaging wind
threat with this complex. It should also be noted as this complex
enters a more moisture rich environment across northwest North
Dakota, LCLs do lower with around 150 m2/s2 of 0-1km helicity and
15 kts of 0-1km shear. This would support a possible tornado
threat, especially with any discrete segment of the overall
complex. Still some uncertainty across southwest North Dakota
where convective coverage will be lower, however, isolated
convection across southeast Montana that has had a hard time
maintaining itself will be encountering a more supportive
environment for organization in North Dakota.

UPDATE Issued at 528 PM CDT Fri Jun 24 2016

Quick update to issue severe thunderstorm watch 296 for much of
western North Dakota valid through 06 UTC. An extension of the
watch into the north central may be needed later this evening per
trends in the 18-21 UTC CAM suites. Overall, it will likely be
another 3-4 hours for convection to propagate into western North
Dakota from Montana with strong upper level forcing ahead of the
deep upper level low complemented by the surface cold front.
Across the central, while the 21 UTC RAP suggests an uncapped
environment with strong convective parameters spaces, forcing is
weak and the scenario suggested in the operational HRRR of
initiating strong convection, while a non-zero threat, is not
supported by the greater CAM suite.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 333 PM CDT Fri Jun 24 2016

The main highlights for the short term forecast include strong to
severe storms this evening west and widespread late tonight...then
strong westerly winds on Saturday.

The surface low center was near Hettinger/Black Hills SD this
afternoon. Southeasterly winds ahead of the low continued to advect
low level moisture into our region...with surface dewpoints well
into the mid 60s and lower 70s across central and into northwestern
North Dakota. Low level instability continued to increase with
surface based CAPE values of 1500-2500 J/Kg...but CIN values of 50-
100 J/Kg reflect the well established strong thermal cap. Latest
meso analysis suggests H700 temperatures of +14C in southwestern
North Dakota and +10 over northern North Dakota. This cap should
continue through the afternoon, which should inhibit convection.
Some models suggest no convection this afternoon in North
Dakota...while a couple models still suggest some convection at the
boundary between the western edge of the low level jet, the surface
dewpoint boundary between lower 60s southwest and upper 60s/70s to
the east and north. The area in question would be mainly east of
Bismarck to the James Valley and northward towards the Turtle
Mountains and Devils Lake basin. Thus will keep the slight chance
mention of afternoon thunderstorms in the Turtle Mountains area but
also bring the slight mention farther south into the
Stutsman/Logan/LaMoure area for late afternoon.

Tonight all models are in good agreement regarding thunderstorms
developing in central Montana late this afternoon/evening...and
moving into far western North Dakota around 8 pm mdt/9 pm
cdt...spreading into central North Dakota after midnight, with
scattered thunderstorms lingering in central North Dakota Saturday
morning. High res and synoptic models agree that the best chance for
severe storms will be this evening and in the early morning hours -
mainly over western and north central North Dakota. The more
widespread thunderstorms are still expected to be mainly north of I-
94.

This convection is associated with the large upper level impulses
out ahead of the main upper low, which is progged to be centered
over southwestern Saskatchewan daybreak Saturday morning, and moving
east into southern Manitoba by Saturday evening.

As the associated cold front enters western North Dakota after
midnight, strong west/northwest winds will initially push into the
southwest part of the state. Wind speeds of 30 mph with gusts to 40
mph are possible behind the front and especially if enhanced by
thunderstorms. There may be a lull in wind speeds around daybreak,
but winds should pick back up late morning as surface winds link
with winds aloft around 40-45 knots at H850. Expect winds may link
up to H700 at times. Issuing a wind advisory for the far southwest
beginning around 3 am mdt...and for the rest of the area along and
south/west of the Missouri River...including Lake Sakakawea.

.LONG TERM...(Saturday night through Friday)
Issued at 333 PM CDT Fri Jun 24 2016

Main upper level low continues to move east into southwestern
Ontario by Sunday evening. Gusty west winds expected to continue on
Sunday...but not as strong as Saturday. Lingering showers and
thunderstorms are expected across the north but the bigger impacts
are expected from wind behind the system.  High temps from Sunday
through Tuesday will be mainly in the 70s, with a gradual warm up by
mid-week to the 80s. There is still a chance of thunderstorms
Tuesday night and Wednesday with the long range models depicting a
shortwave moving through the northwest flow aloft.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1035 PM CDT Fri Jun 24 2016

Severe thunderstorms are expected to impact KISN between 03-05
UTC, and KMOT between 04-06 UTC. Large hail, damaging winds and
IFR conditions are possible. Elsewhere across western and central
North Dakota, thunderstorm coverage will be much lower through the
night. MVFR stratus may develop at KISN/KMOT late tonight into
Saturday morning. Westerly winds with gusts of 30 to 40 kts will
begin late tonight southwest and spreading over all of the west
and central Saturday.

&&

.BIS Watches/Warnings/Advisories...
Wind Advisory from 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/
Saturday for NDZ017>021-031>034-042-045.

Wind Advisory from 3 AM to 6 PM MDT Saturday for NDZ040-041-043-
044.

&&

UPDATE...AYD
SHORT TERM...JV
LONG TERM...JV
AVIATION...AYD
Hazardous weather outlook, Jun 24, 8:20 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT FRI JUN 24 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260130-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
820 PM CDT FRI JUN 24 2016 /720 PM MDT FRI JUN 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS EVENING THROUGH
TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE AFTER 9 PM
CDT...8 PM MDT...AND ACROSS WESTERN AND NORTH CENTRAL NORTH
DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS
WITH ANY SEVERE STORMS. AN TORNADO OR TWO MAY ALSO BE POSSIBLE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

IT WILL BE VERY WINDY SATURDAY...WITH WESTERLY WIND GUSTS TO 45
MPH IN MANY AREAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF THE
AREA. SEE WEATHER.GOV/BIS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON THROUGH
TONIGHT. IT WILL BE UNSTABLE WITH ENOUGH WIND SHEAR FOR SEVERE
STORMS. HOWEVER...A WARM LAYER OF AIR ALOFT CALLED A CAPPING
INVERSION MAY SUPPRESS THUNDERSTORMS. AN APPROACHING COLD FRONT
MAY HAVE THE HIGHEST CHANCE OF BREAKING THAT CAP...AND THAT IN
TURN MAY ALLOW STORMS TO MOVE OUT OF MONTANA AND INTO WESTERN AND
NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...8 PM MDT.

AYD

In the hours before

Local storm report, Jun 24, 10:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             7 NNW SPRING BROOK      48.34N 103.51W
06/24/2016  E0.88 INCH       WILLIAMS           ND   EMERGENCY MNGR

            NICKEL SIZE HAIL ACCOMPANIED BY WIND GUSTS
            TO 45 MPH AND TORRENTIAL RAINFALL ALONG U.S.
            HIGHWAY 2.

&&

CJS
Local storm report, Jun 24, 10:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             BONETRAIL               48.42N 103.84W
06/24/2016  E1.00 INCH       WILLIAMS           ND   PUBLIC

&&

MMATHEWS
Local storm report, Jun 24, 10:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1057 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     BONETRAIL               48.42N 103.84W
06/24/2016  E70 MPH          WILLIAMS           ND   PUBLIC

            HIGH WINDS HAVE CONTINUED THROUGH THE TIME OF THE CALL
            1050.

&&

MMATHEWS
Local storm report, Jun 24, 11:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1103 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND GST     10 SSW WATFORD CITY     47.67N 103.37W
06/24/2016  M64 MPH          MCKENZIE           ND   MESONET

            WATFORD CITY RAWS STATION.

&&

AYD
Local storm report, Jun 24, 11:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT FRI JUN 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     1 SSW STANLEY           48.30N 102.40W
06/24/2016  M62 MPH          MOUNTRAIL          ND   AWOS

&&

MMATHEWS
Special weather statement, Jun 24, 11:13 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT FRI JUN 24 2016

NDZ001-002-009-010-017-250530-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY...
PARSHALL...WATFORD CITY
1113 PM CDT FRI JUN 24 2016 /1013 PM MDT FRI JUN 24 2016/

...STRONG WINDS BEHIND THE LINE OF THUNDERSTORMS...

STRONG WESTERLY WINDS WITH GUSTS TO 55 MPH WILL CONTINUE BEHIND
THE LINE OF THUNDERSTORMS ACROSS NORTHWEST NORTH DAKOTA TONIGHT.
THESE STRONG WINDS MAY CONTINUE FOR TWO HOURS AFTER THE STORMS
HAVE ENDED. THIS INCLUDES THE WILLISTON...WATFORD
CITY...TIOGA...CROSBY...NEW TOWN...POWERS LAKE AND SURROUNDING
AREAS. USE CAUTION IF DRIVING HIGH PROFILE VEHICLES OR WORKING
OUTDOORS ON ELEVATED STRUCTURES.

PJA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:14 PM CDTSevere Thunderstorm WarningBISRolette61 min
Jun 24, 9:34 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more56 min
Jun 24, 10:30 PM CDTSevere Thunderstorm WarningBISBurke, Divide, Dunn, McKenzie, McLean, Mountrail and 1 more60 min
Jun 24, 10:48 PM CDTSpecial Weather StatementBISSlope57 min
Jun 24, 11:18 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, McHenry, Mountrail, Renville, Ward57 min
Jun 24, 11:41 PM CDTSpecial Weather StatementBISStark64 min
Jun 25, 12:12 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward63 min
Jun 25, 12:13 AM CDTSpecial Weather StatementBISMercer, Oliver62 min
Jun 25, 12:44 AM CDTSevere Thunderstorm WarningBISRolette61 min
Jun 25, 12:58 AM CDTSpecial Weather StatementBISPierce47 min
Jun 25, 1:00 AM CDTSpecial Weather StatementBISMcLean45 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.